MathSciNet Relay Station
MathSciNet bibliographic data
MR514838 65D20
Conde, S.; Kalla, S. L. The $\nu $-zeros of $J\sb{-\nu }(x)$. Math. Comp. 33 (1979), no. 145, 423–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement